# SDR ASAA2014081808881

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,363 hours, 8,903 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: 1020177
- Condition: Broken
- Location: Fire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT ENGINE WIRE HARNESS IAW TASK CARD N8420001.  FOUND LT UPPER FIRE DETECTION HARNESS CLAMP BROKEN.  ACFT GROUNDED.  INSTALLED CLAMP IAW IPC REF 26-11-02-01.
